바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

EVALUATIONS OF THE CUBIC CONTINUED FRACTION BY SOME THETA FUNCTION IDENTITIES: REVISITED

Evaluations of the cubic continued fraction by some theta function identities: Revisited

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2021, v.28 no.1, pp.27-42
https://doi.org/https://doi.org/10.7468/jksmeb.2021.28.1.27
Paek, Dae Hyun (Department of Mathematics Education, Busan National University of Education)

Abstract

In this paper, we exploit some known theta function identities involving two parameters ��k,n and ��′k,n for the theta function �� to find about 54 new values of the Ramanujan's cubic continued fraction.

keywords
cubic continued fraction, modular equations, theta function identities

한국수학교육학회지시리즈B:순수및응용수학